Přejít na obsah
Goody's Pain Relief Powders, Extra Strength Headache Powder Mixed Fruit Blast, 24 ct (Pack of 1)

Price:

176,22 Kč


Goody's Pain Relief Powders, Extra Strength Headache Powder Mixed Fruit Blast, 24 ct (Pack of 1)

https://nutricity.cz/shop/brswicambymredto-goody-s-pain-relief-powders-extra-strength-headache-powder-mixed-fruit-blast-24-ct-pack-of-1-210532 https://nutricity.cz/web/image/product.template/210532/image_1920?unique=725faa4

Stock Expiry Date*: 13-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Goody’s Headache Powder formula works fast to relieve aches and pains with more active ingredients per stick vs Tylenol Dissolve Packs
  • Triple action pain relief, with 325 mg acetaminophen, 500 mg aspirin (NSAID) and 65 mg caffeine; strong headache pain relief without a prescription
  • Mixed Fruit Blast flavored, over-the-counter medication powder comes in convenient, on-the-go stick packs; One pack is one dose
  • Headache relief packets are individually wrapped, making them ideal for travel medicine kits
  • Contains 1 box of Goody’s Mixed Fruit Blast Headache Powder, 24 stick powders; for use by adults and children 12 years and older

176,22 Kč 176.22 CZK 176,22 Kč Včetně daně

Not Available For Sale

(7,34 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Jméno modelu
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Cílové publikum
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Složení Mikrokrystalická celulosa, Guar Gum, chutě, Mannitol, Active: Acetaminophen 325 mg, aspirin (NSAID)* 500 mg, caffeine 65 mg Inactive: Colloidal silicon dioxide, sucralose Other: Each powder contains: potassium 60 mg *Nonsteroidal anti-inflammatory drug
Specifické použití pro produkty Studená, Artritida, Bolest svalů, Menstruační bolest
Aktivní složky acetaminofen, Aspirin
Značka Goody's
Chuť Mixed Fruit Blast
Počet jednotek Počet
Formulář položky Prášek
Hmotnost položky 0,11 libry
Výhody produktu Kontrola artritidy
Počet položek 1
Dávkování Prášek
Výrobce Prestige Consumer Healthcare
Typ výrobku acetaminofen
UPC 042037108458
Jméno modelu Goody ' S Extra Strength Headache Powders Mixed Fruit Blast Count
Identifikační číslo globálního obchodu 00042037108458
Název typu balení Kolonka
Cílové publikum Unisex- Dospělí
Čistý počet obsahu 24 Count
Název značky Goody's
Popis věku Dospělí
Typ kontejneru paket
Číslo části výrobce 10042037108455
Vzorové číslo 10042037108455
Rozměry položky 1.65 x 3.54 x 3.66 inches
Další funkce Fast- acting
Cílová část těla Zpět
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSWICAMBYMREDTO
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen
Barcode
042037108458
Tags


Goody’s Mixed Fruit Blast Headache Relief Powder provides fruit flavored pain relief fast. Get relief from minor aches and pains due to headaches, tension headaches, minor arthritis pain, colds, backaches, muscle aches, tooth pain, and menstrual cramps. Each powder packet includes 325 mg acetaminophen, 500 mg aspirin (NSAID) and 65 mg caffeine for rapid pain relief. Treat pain two ways: pour Goody’s powder directly on your tongue followed by a non-alcoholic beverage or mix into a non-alcoholic drink of choice. Mixed Fruit Blast over-the-counter medication powder comes in convenient, on-the-go stick packs for fast pain relief wherever you are, whenever you need it. Toss in travel medicine kits for strong, non-prescription pain relief. Contains Goody’s Mixed Fruit Blast Headache Relief Powder; stick powders are for adults and children 12 years and older. Goody’s Headache Relief Powder is FSA-eligible and HSA-eligible in the US. For fast pain relief, Get To Good.

Important information

Safety Information

B00ZEMPFWC

Ingredients

Active: Acetaminophen 325 mg, aspirin (NSAID)* 500 mg, caffeine 65 mg Inactive: Colloidal silicon dioxide, flavors, guar gum, mannitol, microcrystalline cellulose, sucralose Other: Each powder contains: potassium 60 mg *Nonsteroidal anti-inflammatory drug

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.65 x 3.54 x 3.66 inches; 1.76 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.